# SDR TWAA0001502

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE ON THE RT SIDE OF THE CABIN, DOORS 2, 3, AND 4.  REPLACED THE LAMP AT EACH OF THE LOCATIONS.
